Open Access
Translator Disclaimer
March 2007 On the uniqueness problems of entire functions and their linear differential polynomials
Qi Han, Hong-Xun Yi
Kodai Math. J. 30(1): 61-73 (March 2007). DOI: 10.2996/kmj/1175287622

Abstract

The uniqueness problems on transcendental meromorphic or entire functions sharing at least two values with their derivatives or linear differential polynomials have been studied and many results on this topic have been obtained. In this paper, we study a transcendental entire function f (z) that shares a non-zero polynomial a (z) with f′(z), together with its linear differential polynomials of the form: L[f] = a2(z)f″(z) + a3 (z)f′′′(z) + … + am (z)f(m) (z) (am (z) $\not\equiv$ 0), where the coefficients ak (z) (k = 2, 3, ..., m) are rational functions.

Citation

Download Citation

Qi Han. Hong-Xun Yi. "On the uniqueness problems of entire functions and their linear differential polynomials." Kodai Math. J. 30 (1) 61 - 73, March 2007. https://doi.org/10.2996/kmj/1175287622

Information

Published: March 2007
First available in Project Euclid: 30 March 2007

zbMATH: 1120.30027
MathSciNet: MR2319077
Digital Object Identifier: 10.2996/kmj/1175287622

Rights: Copyright © 2007 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.30 • No. 1 • March 2007
Back to Top